# SDR IPXA2015120896503

- Difficulty date: December 7, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 29,619 hours, 20,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR EICAS UPON LANDING.  EICAS WILL ILLUMINATE WHEN SLIGHTLY PRESSURING DOOR HANDLE.  PERFORMED ADJ/TEST OF CREW ENTRY DOOR INDICATION SYS.  OPERATES AS REQUIRED IAW MM 52-71-00-735-053.
